Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 238490, 6 pages
http://dx.doi.org/10.1155/2013/238490
Research Article

On Symmetric Left Bi-Derivations in BCI-Algebras

1Department of Mathematics, University of Tabuk, Tabuk 71491, Saudi Arabia
2Department of Mathematics Education (and RINS), Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Faculty of Science, Suleyman Demirel University, 32260 Isparta, Turkey

Received 15 February 2013; Accepted 30 May 2013

Academic Editor: Aloys Krieg

Copyright © 2013 G. Muhiuddin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Muhiuddin, Abdullah M. Al-roqi, Young Bae Jun, and Yilmaz Ceven, “On Symmetric Left Bi-Derivations in BCI-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 238490, 6 pages, 2013. https://doi.org/10.1155/2013/238490.